# SDR SIMA201104501

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 17,020 hours, 14,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAGGAGE TUG STRUCK THE AIRCRAFT ON RAMP WHICH RESULTED IN A HOLE AT THE CENTER FUSELAGE II BETWEEN FRAME 24 & 25 AND STRINGER 12L-13L. ALSO NOTICED A DENT BETWEEN JUNCTION 3 AND FRAME 24. THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR TO CENTER FUSELAGE II  LEFT HAND FUSELAGE SKIN IAW EO# EM-53MR-1762. THE AIRCRAFT WAS RETURNED TO SERVICE.
